I am 35 years old married.I have been diagonised TB. I have been undergone traetment of TB with the initial phase.I have been given Xeed tablet 4 tablet in a day with sampraz 20 mg for 2 months.Now i am in the continuation phase with RCinex 450.My problem during interval of one week or two i feel drowsyness, headhache,skin cold and mild fever with tiredness.During this period i dont feel like hungry,dullness and discomfort.I wanted to know whether it because of Drug Resistance or Drug allergy or whether i am getting the right treatment. Also i wanted to know such symptom are common for TB patient and I don't think during the treatment the fever should persist.Still the fever repeat after taking the drug for 15 days.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.